# SDR CA090107003

- Difficulty date: January 5, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,027 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10023
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 7,796 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH, CREW SELECTED FLAPS TO 45 DEGREES.  FLAPS FAILED AT 38 DEGREE.  FORECAST OAT AT ALTITUDE WAS -60C. OAT AT LANDING WAS - 2 DEGREE.  NO EMERGENCY WAS DECLARED AND FLIGHT LANDED SAFELY.  ACFT HAD BEEN IN FLT FOR ABOUT 2 HOURS.  AFTER LANDING CREW POSITIONED FLAP LEVER TO 0° BUT THERE WAS NO MOVEMENT OF FLAPS.  MX RECEIVED THE FOLLOWING FAULT CODES FROM THE FECU: 1. JAM. 2. LEFT BPSU. 3. WIRING LEFT BPSU. AN ACTION PLAN WAS DEVELOPED FOR LUBRICATION AND FREEZE CHECKS OF THE LT ACTUATORS.  NR 3 AND NR 4 LT ACTUATORS FAILED FREEZE CHECK.  MAXIMUM BREAKOUT TORQUE IS 15 LB IN, READING FOR LT NR 3 WAS 27 LB IN AND LT NR 4 WAS OFF THE SCALE.  PER THESE FINDINGS A SECOND ACTION PLAN HAS BEEN ISSUED TO REPLACE ALL 8 FLAP ACTUATORS.  REMOVED ACTUATORS TO BE SENT TO VENDOR AS A SHIP SET FOR FURTHER INVESTIGATION.  IT WAS NOTED THAT THIS SET OF ACTUATORS HAD ONLY RECENTLY BEEN INSTALLED (TSR 98 HOURS) AND ALL WERE THE UPGRADED VERSION OF ACTUATOR.   (TC NR 20090107003)
